

## 12<sup>th</sup> Annual NIDUS Delirium Bootcamp: Delirium and ADRD: Research Gaps and Opportunities October 27-29. 2024



Start	End	Session Title	Faculty	Institution			
Sunday (	October 2	7, 2024					
1:00	2:00	Buffet Lunch					
2:00	2:30	Introduction of Mentees/Faculty and Overview of 2023 Bootcamp	Jan Busby-Whitehead, MD	University of North Carolina Northeastern Univ/Brigham & Women's Hospital			
2.20	2.45	Manusche Auflichen Mittelle fahren auflehten ehrte bekennen die Betrans auch	John Devlin, PharmD				
2:30	3:15	<u>Keynote Address #1</u> : The inter-relationship between delirium and dementia: shared biomarkers and potential mechanisms	Tamara Fong MD, PhD	BIDMC/Harvard Medical School			
3:15	3:45	Grantsmanship for New and Early-Stage Investigators	Luci Roberts, PhD	National Institute of Aging			
3:45	4:00	15-Minute Break	, ,				
4:00	4:30	Roles for Animal Models to Inform Clinical Delirium Research	Nicolo Terrando, PhD	Duke University			
4:30	5:00	Optimizing Translational Delirium Research Methods in the Perioperative Setting	Miles Berger, MD, PhD	Duke University			
5:00	5:30	Standardization of Delirium Assessment in Clinical Studies	Rich Jones, PhD	Brown University			
5:30	5:40	10-Minute Break					
5:40	6:20	Meet and Greet Reception: Structured Mentee-Faculty Engagement					
6:20	8:20	Dinner and Networking (Assigned Seating)					
	October 2						
6:30	8:00	Breakfast (Meadowmont Grill)					
8:00	8:45	Keynote Address #2: Prevention strategies for perioperative neurocognitive	Lis Evered, PhD	Univ. of Melbourne/Weill Cornell Medical School			
		disorders and progression to dementia	,	· · · · · · · · · · · · · · · · · · ·			
8:45	9:00	Opportunities for Engagement with the American Delirium Society	Mark Oldham, MD	University of Rochester Med Center			
9:00	9:45	Keynote Address #3: Reducing delirium and subsequent ADRD due to critical illness	Tim Girard, MD, MSc	University of Pittsburgh Med Center			
9:45	10:00	15-Minute Break					
10:00	10:30	Pragmatic Clinical Trials	Tim Girard, MD, MSCI	University of Pittsburgh Medical Center			
10:30	12:00	Mock Study Section Grant Review Part #1	Group/SRO/John Devlin, PharmD				
12:00	12:30	Lunch					
12:30	1:15	Mentoring Session #1: 1) Statistics & Methods (Tom Travison); 2) NIDUS-RRC Resources & Pilot Grants Tips (Fritz Sieber) 3) Publishing & Writing (Tim Girard); 4) Career					
		Development & Balance (Sharon Inouye)					
1:15	1:25	10-Minute Break					
1:25	2:55		ck Study Section Grant Review Part #2 Group/SRO/Jan Busby-Whitehead, MD				
2:55	3:05	10-Minute Break					
3:05	3:35	Responding to Grant/Manuscript Reviews	Andrew Auerbach, MD, MPH	U of California San Francisco			
3:35	4:15	Methodological Considerations in Mentee Grant Proposals	Thomas Travison, PhD	Marcus-Hebrew Senior Life/Harvard			
4:15	4:45	Successful Pilot Studies: More than a Smaller Version of a Study	Nicholas Reed, AuD	Johns Hopkins University			
4:45	5:30	Networking Session #2: 1) Statistics & Methods (Rich Jones) 2) NIDUS-RRC Resources & Pilot Grant Tips (Ed Marcantonio) 3) Publishing & Writing (Tamara Fong) 4) Career					
		Development & Balance (Lis Evered)					
5:30	6:30	Optional 1:1 faculty: mentee meetings					
6:30	9:00	Dinner and Networking (Assigned Seating)					
		29, 2024					
6:30	8:00	Breakfast (Meadowmont Grill)					
8:00	9:30	Assessing Delirium Workshop: CAM, 3D-CAM, UB-CAM	Edward Marcantonio, MD, SM	Beth Israel Deaconess MC/Harvard University			
9:30	10:00	Virtual Delirium Assessment	C. Adrian Austin, MD, MSc	University of North Carolina			
10:00	10:30	Qualitative Research Methods	Kirsten Fiest, PhD	University of Calgary			
10:15	10:25	10-Minute Break					

10:25	10:55	Overview of Quality Improvement Methods	Casey Olm-Shipman, MD, MS	University of North Carolina Medical Center
10:55	11:25	The NIDUS Pilot Award Program: Stories of Success	Frederick Sieber, MD	Johns Hopkins University
11:25	11:40	Summary and Evaluations	Jan Busby-Whitehead, MD	John Devlin, PharmD
11:40	12:00	Boxed Lunch and Departures		

Version March 19, 2024